# SDR REXA2013091801830

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 14,711 hours, 9,484 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBD SPOILERON & INBD FLT SPOILERS CAUTION, 2A PUMP ON HYDRAULIC PAGE INTERMITTENT YELLOW, VIBRATION FELT THROUGHOUT ACFT.  HYD 2, LOW PRESSURE.  2A PUMP SHUTDOWN, HYD EDP 2A CAUTION TEMP NORMAL QUANTITY 5 PERCENT, RT ENG SHUTDOWN AND EDP 2A OFF.     DEACTIVATED NR 2 EDP IAW AMM 29-11-01.  INSTALLED NEW EDP.  OPS CHECKED GOOD IAW AMM 29-11-01.
